# SDR AALA202109274478

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 23,267 hours, 6,760 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS FLIGHT DECK SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. ADJUSTED SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
